Alert archive / New York / Lake Effect Snow Warnings in 2012

Lake Effect Snow Warning 2, NWS Albany, NY

February 25, 2012Herkimer County, New York

NWS Albany, NY issued this lake effect snow warning at Feb 25, 2012, 8:47 AM EST for Herkimer County, New York. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2012, 8:47 AM EST (13:47 UTC)
Expired
Feb 25, 2012, 6:43 PM EST
In force
10 hr
Issued by
NWS Albany, NY

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 69 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 1.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WWUS41 KALY 251347
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
847 AM EST SAT FEB 25 2012

NYZ032-260000-
/O.UPG.KALY.WW.Y.0009.000000T0000Z-120225T1800Z/
/O.NEW.KALY.LE.W.0002.120225T1347Z-120226T0000Z/
NORTHERN HERKIMER-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE
847 AM EST SAT FEB 25 2012

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A LAKE EFFECT
SNOW WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* LOCATIONS...SOUTHERN ADIRONDACKS.

* HAZARD TYPES...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...SNOW ACCUMULATION OF 6 TO 10 INCHES. 

* TIMING...SNOW SHOWERS AND SNOW SQUALLS...FALLING AT THE RATE OF
  UP TO AN INCH AN HOUR AT TIMES. SNOW WILL TAPER OFF SHORTLY
  AFTER SUNSET.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS WITH POOR VISIBILITIES.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TEMPERATURES...IN THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE-
EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES
IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL
INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY
GREATLY AND CAN DROP TO ZERO WITHIN MINUTES.  TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
2 follow-up statements
100 
WWUS41 KALY 252050
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
350 PM EST SAT FEB 25 2012

NYZ032-260000-
/O.CON.KALY.LE.W.0002.000000T0000Z-120226T0000Z/
NORTHERN HERKIMER-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE
350 PM EST SAT FEB 25 2012

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATIONS...SOUTHERN ADIRONDACKS.

* HAZARD TYPES...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...TOTAL SNOW ACCUMULATION OF 6 TO 10 INCHES.

* TIMING...SNOW SHOWERS AND SNOW SQUALLS...FALLING AT THE RATE 
  OF UP TO AN INCH AN HOUR AT TIMES. SNOW WILL TAPER OFF SHORTLY 
  AFTER SUNSET. 

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS WITH POOR VISIBILITIES.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TEMPERATURES...IN THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE-
EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES
IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL
INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY
GREATLY AND CAN DROP TO ZERO WITHIN MINUTES.  TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
722 
WWUS41 KALY 252343
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EST SAT FEB 25 2012


NYZ032-260045-
/O.CAN.KALY.LE.W.0002.000000T0000Z-120226T0000Z/
NORTHERN HERKIMER-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE
643 PM EST SAT FEB 25 2012

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE LAKE
EFFECT SNOW WARNING FOR NORTHERN HERKIMER COUNTY.

ALTHOUGH SNOW SHOWERS WILL PERSIST THIS EVENING...WITH ADDITIONAL
ACCUMULATIONS OF UP TO AN INCH POSSIBLE...THE THREAT FOR HEAVY
ACCUMULATIONS FROM LAKE EFFECT SNOWFALL HAS ENDED.

$$

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this lake effect snow warning went out at Feb 25, 6:45 AM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 25, 6:45 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
645 AM EST SAT FEB 25 2012

.SYNOPSIS...
LOW PRESSURE WILL DEEPEN AS IT MOVES FROM THE SAINT LAWRENCE VALLEY
INTO THE CANADIAN MARITIMES BY MORNING. THIS WILL RESULT IN
ADDITIONAL SNOW SHOWERS ACROSS MAINLY THE ADIRONDACKS THROUGH EARLY
TODAY AND WINDY CONDITIONS MOST EVERYWHERE. DRY AND CHILLY
CONDITIONS WILL RETURN FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 645 AM...THE LAKE EFFECT BAND OFF OF ONTARIO FLARED UP AS IT
CAME DOWN THE MOHAWK VALLEY...BUT THEN APPEARED TO HAVE BECOME
FRAGMENTED FROM THE ONTARIO ORIGIN. THE STRONG LOW LEVEL WIND SHEAR
APPEARED TO BE WORKING TO BREAK THIS BAND APART DESPITE SOME INKLING
OF GEORGIAN BAY/ONTARIO CONNECTION. WE DECIDED TO KEEP HEADLINES
THEY WAY THERE WERE...A LAKE EFFECT SNOW ADVISORY ACROSS NORTHERN
HERKIMER COUNTY WITH BLOWING SNOW. HOWEVER WE HAVE NO OTHER
HEADLINES ELSEWHERE BUT DID INCREASE POPS ACROSS SARATOGA COUNTY
WHERE THE BAND IS MOVING THROUGH AT THIS TIME.

THE WIND HEADLINES WILL REMAIN THE SAME ALTHOUGH OUR WINDS HAVE SO
FAR NOT LIVED UP TO THE BILLING. WE CONTINUE TO HAVE SOME CONCERNS
HOW STRONG THE WIND WILL EXACTLY GET CONSIDERING HOW MOIST THE LOWER
LEVELS REMAIN WHICH MIGHT ACTUALLY INHIBIT MIXING THROUGHOUT THE
DAY. HOWEVER FOR NOW...DECIDED TO CONTINUE TO INDICATE WINDS COULD
POTENTIALLY GUST OVER 55 MPH IN OUR HIGH WIND WARNING AREAS...UP TO
NEAR 50 MPH IN OUR WIND ADVISORY AREAS. ONCE THE SUN COMES OUT...IT
IS LIKELY THE WIND WILL INCREASE.

SURFACE TEMPERATURES HAVE NOT DROP MUCH IN THE PAST FEW
HOURS...STILL REMAINING ABOVE FREEZING IN THE HUDSON VALLEY...AND
HIGHER TERRAIN IN THE UPPER 20S. THESE NUMBERS SHOULD DROP A FEW
DEGREES BY SUNRISE.

LATER TODAY...TEMPERATURES WILL ONLY VERY SLOWLY RISE AS COLD AIR
ADVECTION CONTINUES AT LEAST UNTIL THE AFTERNOON. THE WIND...GUSTING
CLOSE TO (OR IN SOME CASES) OVER 50 MPH WILL MAKE IT FEEL A LOT
COLDER...BUT NOWHERE THE LEVEL WHERE WIND CHILLS WOULD BE NEEDED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
TONIGHT...THE STRONG WINDS WILL BEGIN TO SLOWLY
DIMINISH...ESPECIALLY AFTER MIDNIGHT. THERE WILL STILL BE SOME
LINGERING UPSLOPE SNOWS ACROSS THE ADIRONDACKS/CATSKILLS. AS THE
WIND BECOMES NORTHWESTERLY...IT IS EVEN POSSIBLE UPSLOPE MIGHT BE
MORE VIGOROUS AGAINST THE WEST FACING SLOPE OF THE GREENS. FOR
NOW...KEPT POPS AROUND 50 THERE LOWERING OVERNIGHT. TEMPERATURES
WILL TURN QUITE A BIT COLDER...TUMBLING TO THE TEENS MOST
PLACES...EXCEPT AROUND 20 MID HUDSON VALLEY AND LOWER LITCHFIELD
COUNTY...BUT SINGLE NUMBERS ACROSS THE ADIRONDACKS.

SUN/SUN NT...HIGH PRESSURE BUILDS ACROSS THE REGION...WITH A MOSTLY
SUNNY SKY BUT IT WILL ACTUALLY BE THE COLDER OFT THE TWO WEEKEND
DAYS. HIGH TEMPERATURES WILL STRUGGLE TO CRACK THE FREEZING MARK IN
THE GREATER CAPITAL DISTRICT AND POINTS NORTHWARD IN THE HUDSON
VALLEY. FURTHER SOUTH...THEY LOOK TO RISE 35 TO 40 ACROSS THE MID
HUDSON VALLEY AND LITCHFIELD COUNTY. HOWEVER...TO THE NORTHWEST AND
EAST OF ALBANY...HIGH TEMPERATURES WILL ONLY BE IN THE 20S.IT WILL
BE BREEZY BUT NOT AS WINDY AS SATURDAY.

SOME WARM ADVECTION CLOUDS WILL INCREASE ON SUNDAY NIGHT...MAINLY
ACROSS THE NORTHERN AREAS. THERE MIGHT BE A LITTLE LIGHT SNOW ACROSS
THE ADIRONDACKS LATE...SO WE CONTINUE WITH SLIGHT CHANCES THERE.
WITH THE CLOUDS...TEMPERATURES WILL NOT BE A COLD AS SUNDAY MORNING
IN MOST PLACES...GENERALLY AROUND 20. HOWEVER...ACROSS THE
ADIRONDACKS...WITH GOOD RADIATIONAL CONDITIONS EARLY...TEMPERATURES
LOOK TO FALL INTO THE 5 TO 15 DEGREE RANGE...BEFORE LEVELING OFF
OVERNIGHT. FOR NOW...JUST FOLLOWED THE TYPICAL CLIMATIC DIURNAL
TRENDS.

ON MONDAY...A LOW PRESSURE WILL PASS TO OUR NORTH DRIVING SOME
MILDER AIR INTO MOST OF OF OUR REGION. THE ONLY EXCEPTION MIGHT BE
THE NORTHERN AREAS WHERE THE WARM FRONT MIGHT NOT LIFT ENTIRELY
THROUGH. FOLLOWING THAT WILL BE COLD FRONT COMING THROUGH THE END OF
THE DAY. THIS MIGHT TOUCH OFF A SHOWER SOUTH TO THE CAPITAL DISTRICT
BUT FOR NOW...ONLY CARRY SLIGHT POPS SOUTH TO THE ALBANY AREA.

TEMPERATURES LOOK TO BOUNCE BACK INTO THE 40S MOST AREA ON
MONDAY...REACHING THE LOWER 50S MID HUDSON VALLEY AND LOWER
LITCHFIELD...AND UPPER 30S ADIRONDACKS.

OVERALL WENT WITH A MET/MAV BLEND THROUGHOUT THE SHORT TERM HOWEVER
WENT A LITTLE WARMER THAN THAT COME MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE BUILDING IN BEHIND A WEAK LOW PRESSURE SYSTEM PASSING
BY TO OUR NORTH WILL PRODUCE FAIR WEATHER MONDAY NIGHT AND TUESDAY.
LOWS MONDAY NIGHT WILL BE IN THE UPPER TEENS AND 20S...WITH HIGHS
TUESDAY IN THE 30S TO MID 40S.

THE MID WEEK PERIOD LOOKS ACTIVE AS ANOTHER STRONG COMPLEX STORM
SYSTEM MOVES EAST THROUGH THE GREAT LAKES AND ACROSS THE FORECAST
AREA LATE TUESDAY NIGHT THROUGH THURSDAY...WITH THE POTENTIAL FOR A
COASTAL LOW TO DEVELOP WEDNESDAY NIGHT. TIMING OF THIS FEATURE
DIFFER BETWEEN THE ECMWF AND GFS...WITH BETTER CONSISTENCY
CONCERNING THE TRACK OF THE LOW. HIGH PRESSURE WILL THEN BUILD IN
FOR LATE THURSDAY NIGHT AND FRIDAY. EASTWARD TRACK ACROSS THE REGION
MAY PRODUCE A VARIETY OF PCPN TYPES ACROSS THE FORECAST AREA
DEPENDING ON LOCATION AND ELEVATION. FOR NOW KEPT THE FORECAST
SIMPLE WITH JUST A RAIN/SNOW MIX. FORECAST TRACK OF THIS SYSTEM
LIKELY TO CHANGE WITH SUBSEQUENT MODEL RUNS SINCE MODEL CONSISTENCY
THAT FAR OUR OUT HAS BEEN POOR DURING THE PAST FEW WEEKS...SO NO USE
GETTING TOO DETAILED WITH PCPN TYPES AT THIS POINT.

LOWS TUESDAY NIGHT WILL BE IN THE 20S AND LOWER 30S. HIGHS WEDNESDAY
THROUGH FRIDAY ARE GENERALLY EXPECTED TO BE IN THE 30S TO MID 40S.
LOWS WEDNESDAY NIGHT WILL BE IN THE MID 20S TO MID 30S...AND THE
UPPER TEENS AND 20S THURSDAY NIGHT.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 615 AM...SCATTERED TO NUMEROUS SNOW SHOWERS BETWEEN KALB AND
KGFL WILL LIKELY REMAIN IN THAT LOCATION FOR MUCH OF THE MORNING.
HOWEVER...NOTHING MOVING TOWARD THE KALB/KGFL TAF SITES AT THE THIS
TIME SO WILL HANDLE THE THREAT OF SNOW SHOWERS WITH VCSH OR -SHSN
FOR NOW.

EXCEPT FOR THE THREAT OF SNOW SHOWERS AT KGFL/KALB...EXPECT MAINLY
VFR CONDITIONS AT ALL THREE TAF SITES (KALB/KGFL/KPOU) FOR THE
ENTIRE TAF PERIOD ENDING AT 12Z SUNDAY.

THE  MAIN WEATHER PROBLEM WILL BE THE STRONG WINDS. SURFACE HAVE NOT
PICKED UP AS MUCH AS EXPECT AS OF 600 AM...SO HAVE REDUCED WINDS
SPEEDS BY ABOUT 5 KTS FROM THE PREVIOUS FORECAST. THIS STILL LEAVES
WIND SPEEDS TO INCREASED TO 15 TO 25 KTS WITH GUSTS OF 30 TO 40 KTS
DURING MOST OF TODAY. STRONGEST WINDS ARE EXPECTED TO OCCUR AT KALB
DUE TO FUNNELING DOWN THE MOHAWK VALLEY. LATE IN THE DAY AND DURING
THE EVENING THE SURFACE WINDS WILL BEGIN TO SLOWLY SUBSIDE...BUT
WILL STILL BE BLOWING AT 12 TO 15 KTS WITH GUSTS OF 20 TO 25 KTS
AFTER MIDNIGHT.

OUTLOOK....
SUN...VFR...DECREASING WINDS.
MON...VFR...SLIGHT CHC -SHRA/-SHSN.
TUE...VFR...NO SIG WX.
WED...VFR/MVFR...CHC -SHRA/-SHSN.

&&

.HYDROLOGY...
NO RIVER FLOODING IS EXPECTED DURING THE NEXT 5 DAYS...DESPITE
SOME MINOR RISES TONIGHT FROM RAINFALL ACROSS SOUTHERN AREAS.

SOME GAGES ARE STILL BEING IMPACTED BY ICE ACROSS NORTHERN PORTIONS
OF THE HYDROLOGIC SERVICE AREA.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CTZ001-013.
NY...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR NYZ038>040-
     047>054-058>061-063-082.
     WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR NYZ032-033-
     041>043-064>066-083-084.
     WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     NYZ032.
MA...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR MAZ001-025.
VT...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR VTZ013>015.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...KL
LONG TERM...11
AVIATION...GJM
HYDROLOGY...SND/KL
Hazardous weather outlook, Feb 25, 6:55 AM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
655 AM EST SAT FEB 25 2012

NYZ032-261200-
NORTHERN HERKIMER-
655 AM EST SAT FEB 25 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER COUNTY OF EAST
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ001-025-NYZ038>040-047>054-058>061-063-082-VTZ013>015-261200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
655 AM EST SAT FEB 25 2012

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE
MOHAWK VALLEY...GREATER CAPITAL DISTRICT AND EASTERN CATSKILLS OF EAST
CENTRAL NEW YORK AS WELL AS SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-NYZ033-041>043-064>066-083-084-261200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-HAMILTON-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
655 AM EST SAT FEB 25 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
THE MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 5:55 PM ESTSpecial Weather StatementALYSchoharie50 min

Nearby

Lake Effect Snow Warnings in New York, 2012Every lake effect snow warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.